# SDR SWIA201439447

- Difficulty date: September 24, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF, DOOR SIDE, THIRD LUG FROM AFT END GOUGED, C-CHECK, RO 10/3/14.  BLENDED GOUGE ON PAX DOOR HINGE HALF, DOOR SIDE, THIRD LUG FROM AFT END.  ORIGINAL MATERIAL THICKNESS 0.120".  MATERIAL REMAINING 0.121".  WITHIN LIMITS IAW REO.  TYPE I, ITEMS 1, 2, 3.  REMAINING WALL THICKNESS MUST BE GREATER THAN 0.100".  REO COMPLIED WITH.
